Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 132, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at May 6, 2009, 9:17 AM CDT for Tuscaloosa County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2009, 9:17 AM CDT (14:17 UTC)
- Expired
- May 6, 2009, 9:45 AM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 4:03 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1131 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 061417
TORBMX
ALC125-061445-
/O.NEW.KBMX.TO.W.0132.090506T1417Z-090506T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
917 AM CDT WED MAY 6 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF HOLT...
* UNTIL 945 AM CDT
* AT 916 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HOLT...MOVING EAST
AT 25 MPH.
* THE TORNADO WILL BE NEAR...
DEERLICK CREEK CAMPGROUNDS BY 930 AM CDT...
7 MILES SOUTH OF BANKHEAD LOCK AND DAM BY 945 AM CDT...
THIS INCLUDES
AND INTERSTATE 59 EXIT NUMBERS 134 THROUGH 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3350 8736 3339 8724 3331 8717 3325 8751
3343 8753
TIME...MOT...LOC 1417Z 257DEG 20KT 3332 8752
$$
581 follow-up statement
000
WWUS54 KBMX 061432
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
932 AM CDT WED MAY 6 2009
ALC125-061445-
/O.CON.KBMX.TO.W.0132.000000T0000Z-090506T1445Z/
TUSCALOOSA AL-
932 AM CDT WED MAY 6 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR EAST
CENTRAL TUSCALOOSA COUNTY...
AT 929 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL TUSCALOOSA COUNTY...
OR 8 MILES NORTHEAST OF HOLT...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
1000 AM CDT WEDNESDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3341 8737 3343 8728 3339 8724 3331 8717
3327 8741
TIME...MOT...LOC 1432Z 257DEG 20KT 3330 8736
$$
58What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 6, 6:44 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 6, 6:44 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 644 AM CDT WED MAY 6 2009 .UPDATE...FOR 12Z AVIATION. && .DISCUSSION... ONCE AGAIN...BUSY WITH WEATHER...SO I WILL BE BRIEF. ANOTHER DAY...SAME FORECAST...AS YET ANOTHER VORT MAX AND JET MAX ENTER NORTHWEST ALABAMA THIS MORNING AND WILL FOCUS STORMS...THE STRONGEST THIS AFTERNOON...MAINLY ACROSS THE NORTHERN HALF OF THE CWA BY EARLY AFTERNOON. THESE STORMS...STRONG WITH A GOOD MIX OF SEVERE WILL LINGER INTO THE EVENING AND OVERNIGHT AS THE FOCUSING MECHANISM DRIFTS FURTHER SOUTH THROUGH THE LATE AFTERNOON AND EVENING HOURS. LOOK FOR MUCH OF THE SAME AS THE PREVIOUS OVERNIGHT PERIODS...FOR THE SHOWERS AND THUNDERSTORMS TO LAST WELL INTO THE OVERNIGHT PERIOD. INTO THURSDAY...WE WILL ONCE AGAIN DEAL WITH ACTIVE WEATHER...AS WEDNESDAYS SLOW MOVING BOUNDARY WILL ONCE AGAIN TRIGGER MAINLY AFTERNOON STORMS ACROSS THE SOUTHERN TWO-THIRDS OF THE CWA. ISOLATED SEVERE WEATHER WILL ONCE AGAIN BE IN THE CARDS AS SHEAR VECTORS AND LAPSE RATES REMAIN RATHER LARGE...AGAIN THOUGH...THINKING THE BEST CHANCES WILL LIKELY BEGIN TO MOVE FURTHER SOUTH AS THE AFTERNOON AND EVENING PROGRESSES. WE WILL HOPEFULLY BEGIN SEEING OUR FIRST BREAK IN THE ACTION BY LATE THURSDAY...ESPECIALLY INTO THE OVERNIGHT PERIOD ON FRIDAY MORNING. FRIDAY AFTERNOON AND INTO THE WEEKEND...WE MAY CATCH A BIT OF A REST AS THE AFTERNOON SHOWERS AND THUNDERSTORMS SEEM TO BE A BIT MORE ON THE DISORGANIZED SIDE...ESPECIALLY IN TERMS OF SEVERE WEATHER. HOWEVER...EXPECT TO SEE ISOLATED TO SCATTERED DEVELOPMENT EACH DAY...MAINLY NORTH OF INTERSTATE 20. BEYOND THE WEEKEND...IT LOOKS LIKE ANOTHER SAGGING FRONT WILL MOVE ACROSS THE STATE...SO GET READY FOR ANOTHER FEW DAYS OF STRONG TO SEVERE STORMS POSSIBLE THROUGH THE END OF THE PERIOD. I DONT SEE A LOT OF UPPER LEVEL DYNAMIC SUPPORT FOR ORGANIZED SEVERE OUTBREAK TYPE WEATHER...BUT CERTAINLY ANY VORT OR JET MAX WILL BRING THE ISOLATED TO SCATTERED SEVERE THREAT ONCE AGAIN TO CENTRAL ALABAMA...TYPICAL MONTH OF MAY PATTERN. && .AVIATION...12Z TAF DISCUSSION. CHALLENGE TODAY IS TIMING THE SQUALL APPROACHING FROM MISSISSIPPI. AMENDMENTS MAY BE NEEDED BASED ON INCREASE OR DECREASE IN SPEED. IFR CONDITIONS EXPECTED WITHIN LINE. PRE-SQUALL LINE CONDITIONS WILL BE MVFR. SHOWERS AND THUNDERSTORMS ARE LIKELY TO CONTINUE THROUGH THE EARLY EVENING. && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR MARION-WINSTON-LAMAR-FAYETTE-WALKER-BLOUNT- ETOWAH AND CHEROKEE UNTIL 12 PM. && 17/88
Hazardous weather outlook, May 6, 6:30 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 AM CDT WED MAY 6 2009 ALZ011>015-017>050-070940- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 440 AM CDT WED MAY 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT MUCH OF CENTRAL ALABAMA FROM THE MORNING THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. THE SEVERE THREAT WILL SLOWLY PUSH SOUTHEAST THROUGH THE AFTERNOON AND EVENING...AND EVENTUALLY WILL BE CONFINED TO AREAS ALONG AND JUST NORTH OF INTERSTATE 85 AND HIGHWAY 80 THROUGH THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTHERN AREAS OF CENTRAL ALABAMA ON THURSDAY...MAINLY BETWEEN THE HOURS OF 6 AM AND 10 PM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...BUT AN ISOLATED TORNADO IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED TODAY AND POSSIBLY THURSDAY.
In the hours before
Local storm report, May 6, 8:05 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM FLASH FLOOD SULLIGENT 33.89N 88.13W
05/06/2009 LAMAR AL EMERGENCY MNGR
ESTIMATED RAINFALL TOTALS OF THREE INCHES...WITH LOCALLY
HIGHER AMOUNTS...HAS CAUSED THE FLOODING OF HIGHWAY 278
IN SULLIGENT AND THE ROAD IS IMPASSABLE.
&&
KSUMRALLLocal storm report, May 6, 8:36 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG 2 W MORELAND 34.25N 87.35W
05/06/2009 WINSTON AL EMERGENCY MNGR
4 TREES DOWN 2 MILES WEST OF MORELAND.
&&
KSUMRALLLocal storm report, May 6, 8:46 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 AM TSTM WND DMG 3 WNW ALICEVILLE 33.14N 88.21W
05/06/2009 PICKENS AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 78 NEAR ROGERSVILLE.
POSSIBLE TORNADO.
&&
KSUMRALLLocal storm report, May 6, 8:54 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 11 SSE FAYETTE 33.55N 87.76W
05/06/2009 E0.75 INCH FAYETTE AL EMERGENCY MNGR
REPORTED NEAR CONCORD.
&&
KSUMRALLLocal storm report, May 6, 8:55 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HEAVY RAIN SNEAD 34.12N 86.40W
05/06/2009 E3.00 INCH BLOUNT AL EMERGENCY MNGR
HEAVY RAIN CAUSING URBAN FLOODING OF ROADWAYS.WATER OVER
THE ROAD AND TELCO CONNECTION BOXES PARTIALLY UNDERWATER.
0655 AM FUNNEL CLOUD 3 WSW WESTON 34.15N 88.08W
05/06/2009 MARION AL LAW ENFORCEMENT
REPORTED TO E911 AT HIGHWAY 19 AND COUNTY ROAD 11 IN
BARNSVILLE.
0706 AM TSTM WND DMG HAMILTON 34.14N 87.98W
05/06/2009 MARION AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 278 IN HAMILTON. POSSIBLE
TORNADO.
0759 AM FLASH FLOOD SULLIGENT 33.89N 88.13W
05/06/2009 LAMAR AL EMERGENCY MNGR
ESTIMATED RAINFALL TOTALS OF THREE INCHES...WITH LOCALLY
HIGHER AMOUNTS...HAS CAUSED THE FLOODING OF HIGHWAY 278
IN SULLIGENT AND THE ROAD IS IMPASSABLE.
0805 AM TSTM WND DMG 2 W MORELAND 34.25N 87.35W
05/06/2009 WINSTON AL EMERGENCY MNGR
4 TREES DOWN 2 MILES WEST OF MORELAND.
0819 AM TSTM WND DMG 3 WNW ALICEVILLE 33.14N 88.21W
05/06/2009 PICKENS AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 78 NEAR ROGERSVILLE.
POSSIBLE TORNADO.
0847 AM HAIL 11 SSE FAYETTE 33.55N 87.76W
05/06/2009 E0.75 INCH FAYETTE AL EMERGENCY MNGR
REPORTED NEAR CONCORD.
&&
KSUMRALLLocal storm report, May 6, 9:14 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG PANOLA 32.95N 88.27W
05/06/2009 SUMTER AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 84 NEAR PANOLA.
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 41 min |
| May 5, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 32 min |
| May 5, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 43 min |
| May 5, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 37 min |
| May 6, 1:54 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion, Winston | 3 hr |
| May 6, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 26 min |
| May 6, 4:50 AM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| May 6, 4:54 AM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| May 6, 5:48 AM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| May 6, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 54 min |
| May 6, 6:41 AM CDT | Tornado Warning | BMX | Marion | 34 min |
| May 6, 6:45 AM CDT | Flash Flood Warning | BMX | Lamar, Marion, Winston | 4 hr |
| May 6, 7:37 AM CDT | Areal Flood Warning | BMX | Blount | 3 hr |
| May 6, 7:50 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 40 min |
| May 6, 8:07 AM CDT | Tornado Warning | BMX | Pickens | 53 min |
| May 6, 8:11 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 3 hr |
| May 6, 8:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 64 min |
| May 6, 8:27 AM CDT | Tornado Warning | BMX | Pickens | 33 min |
| May 6, 8:28 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 47 min |
| May 6, 8:35 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 40 min |
| May 6, 8:47 AM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 43 min |
| May 6, 8:49 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 41 min |
| May 6, 8:52 AM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 23 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Fayette, Greene, Hale, Jefferson and 4 more | 62 min |
| May 6, 9:19 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 41 min |
| May 6, 9:38 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| May 6, 9:38 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 24 hr |
| May 6, 9:42 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 49 hr |
| May 6, 9:44 AM CDT | Tornado Warning | BMX | Blount, Jefferson | 9 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair | 52 min |
| May 6, 10:27 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 33 min |
| May 6, 10:36 AM CDT | Areal Flood Warning | BMX | Etowah | 4 hr |
| May 6, 10:49 AM CDT | Areal Flood Warning | BMX | Blount | 4 hr |
| May 6, 11:42 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 33 min |
| May 6, 11:46 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 44 min |
| May 6, 12:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 40 min |
| May 6, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Macon, Montgomery | 46 min |
| May 6, 12:47 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 43 min |
| May 6, 1:26 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lowndes, Macon, Montgomery, Tallapoosa | 34 min |
| May 6, 1:43 PM CDT | Areal Flood Advisory | BMX | Lamar, Marion, Winston | 4 hr |
| May 6, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 42 min |
| May 6, 2:54 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery, Pike | 30 min |
| May 6, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 37 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.